| Catalog Number |
10015861A |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had damaged / defective tubing.The following information was provided by the initial reporter: we had a third incident with bd tubing for the alaris products.The first two were cracking back in (b)(6) 2026 and today (b)(6) 2026.Our hematology/oncology outpatient team identified during a chemotherapy infusion to a patient that a small pin hole in the tubing was seen with chemotherapy dripping out of the tubing.